MAUDE Adverse Event Report: ST PAUL LEVEL 1; UROLOGICAL CATHETER AND ACCESSORIES

ST PAUL LEVEL 1; UROLOGICAL CATHETER AND ACCESSORIES
Model Number FC400-16
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer facility phone: (b)(6).
 
Event or Problem Description
Information was received indicating that a smiths medical catheter was clogged.This issue happened at least 5 times during the last three weeks.There were no reported adverse events.

Brand Name
LEVEL 1
Common Device Name
UROLOGICAL CATHETER AND ACCESSORIES
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key11194522
Report Number3012307300-2021-00565
Device Sequence Number3927758
Product Code KOD
UDI-Device Identifier10695085000501
UDI-Public10695085000501
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K873448
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFC400-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2020
Initial Report FDA Received Date01/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1